Low Carb Friends  
Netrition.com - Tools - Reviews - Faces - Recipes - Home


Go Back   Low Carb Friends > Eating and Exercise Plans > Weight Loss Plans > Medi Weightloss
Register FAQ Search Today's Posts Mark Forums Read


Reply
 
LinkBack Thread Tools Display Modes
Old 08-05-2011, 08:43 AM   #1
Junior LCF Member
 
Join Date: Aug 2011
Location: MA
Posts: 6
Gallery: determined lady
Stats: weight loss goal: 35 lbs.
WOE: Medi-Weight Loss Plan
Start Date: August 2011
Need your info....Medi plan clients!!!

Hi everyone....1st timer to any plan or online forum. On my 2nd day of acute plan. yesterday went great - no hunger - no cravings, thanks to shots and pills but woke up several times last night with achy body and headache. Started vomiting this morning about 90 mins. after meds. (I did take my pills 15 mins. after eating eggbeaters as instructed so not to experience nausea from empty stomach). I couldnt hold anything down for 3 1/2 hrs.

Called clinic and nurse said I must have a "bug" since my symptoms were not normal. I did have chills and lightheadedness but I figured that was from the vomiting. Told not to take pills again til tomorrow am. I just want to know has anyone else experienced severe nausea when starting this plan?? I still have a headache but with motrin it's less severe...only got down 3 oz of chicken 2 hrs ago and am going to try the protein shake shortly. It would be just my luck to catch a stomach bug on day 2 but seems suspicious and possibly related to plan. I WILL NOT QUIT...I AM DETERMINED TO MAKE THIS WORK...I just need encouragement that this isnt caused from the plan.

Please all you experienced members of MWL - would like your imput!

(determined lady)
determined lady is offline   Reply With Quote

Sponsored Links
Old 08-05-2011, 12:45 PM   #2
Senior LCF Member
 
ferrarimomof3's Avatar
 
Join Date: Jan 2011
Location: Alabama
Posts: 98
Gallery: ferrarimomof3
Stats: 226.6/125/125.6
WOE: Medi- short maintenance phase
Start Date: 1/11/11
I didn't experience severe nausea. However, I did get really sick feeling on day 2 or 3 the first week. I kept a headache for several days. It could be your body detoxing or a bug. Good news is mine went away and yours will too. Whether it is a bug or plan. Just keep at plan and don’t give up. It is so worth it and most importantly so are YOU. Have a great day.
ferrarimomof3 is offline   Reply With Quote
Old 08-05-2011, 01:49 PM   #3
Junior LCF Member
 
Join Date: Aug 2011
Location: MA
Posts: 6
Gallery: determined lady
Stats: weight loss goal: 35 lbs.
WOE: Medi-Weight Loss Plan
Start Date: August 2011
Thank you "ferrarimomof3"....today is day 3....headache almost completely gone...still feel a little weak but much better. I did change one thing...I took the "vita-super" vitamin just now with my lunch (3 oz lean ground hamburger) -after 3pm - just in case that added to my a.m. nausea. I am going to make this work...I really appreciate your encouragement.

I will be checking in here to see how others are coping and for advice. You've been on MWL since Jan 2011?? If so, do u still take their pills and shots and are you down to monthly visits? or are you maintaining on your own?
determined lady is offline   Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are On



All times are GMT -7. The time now is 06:43 AM.


Copyright ©1999-2014 Friends Forums LLC. All rights reserved. - Terms of Service | Privacy Policy
LowCarbFriends® is a registered mark of Friends Forums, LLC.